# SDR DALA2022031401649

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 59,139 hours, 41,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LOCATOR (SIGN) AT L2-791 BY SEAT ROW IA, ON THE CEILING IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY IN THE POWER SUPPLY B5-259. THE EMERGENCY EXIT LOCATOR L2-791 NOW CHECKS GOOD REF B717 AMM 33-51. (LP #8550478)
